# SDR EIAA980250

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, LONGERON 16L CRACKED AT BS 965.  NRC Y014.  REPLACED DAMAGED SECTION AND INSTALLED SPLICE PER SRM 53-11-3 FIG 4 AND 53-02 FIG 18.  (M)
